Log In Sign Up

Have a Birth Control question for you girls....


Forum: Stillbirth

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Stillbirth LinkBack Topic Tools Search this Topic Display Modes
  #1  
November 28th, 2009, 11:58 AM
lex1078's Avatar Waiting patiently....
Join Date: Jul 2008
Posts: 6,834
I started taking Yaz BCP November 1st and this past Wednesday, I started taking the placebo pills. Starting on/about November 11th, everyday for about one week I had spotting. I know breakthrough bleeding is common so I wasn't worried about it. Now, since taking the placebo pills I haven't gotten AF yet. Has this ever happened to anyone? I've been on other BCP and I always got AF, usually within 2 days of taking the placebo. I start taking my hormone pills again tomorrow and it's just concerning me a bit that I haven't gotten AF yet. I really don't think I can be preggers. I actually hope I'm not preggers.... but this is the kind of thing that would happen to me. Maybe when DH and I go to the store I'll pick up a couple HPT's just to make sure.

Any in site would helpful! Thanks girls!
__________________

Reply With Quote
  #2  
November 28th, 2009, 12:27 PM
littlebeansmommy's Avatar Super Mommy
Join Date: Jul 2007
Posts: 695
I always got my period by the time I started back on the regular hormone pills, and I didn't really experience any spotting.

Sorry I can't be of more help. I do want to caution you on Yaz though, have you seen the commericals that yaz can cause serious health problems? I was only on it about 2 months max because it drove my hormones crazy and I was always thinking I was pregnant and couldn't take it any more. Shortly after I threw the pack away (in the middle of the pack) I got pregnant with DS #2. I will always wonder if the wacky hormones in yaz played any part in that loss. I know there are a lot of women who like yaz, but personally, I won't ever touch it again. Too many unanswered questions.

Hope you're able to get some answers.
__________________
DS #1:


My precious angel DS#2:

My rainbow DS#3:

My Princess #4:
Reply With Quote
  #3  
November 28th, 2009, 01:04 PM
NutMeg76's Avatar Platinum Supermommy
Join Date: Oct 2006
Location: United States
Posts: 20,687
I can't help you since I don't take hormonal birth control.

But, all forms of hormonal birth control cause the problems that Yaz cause. I think Yaz is worse than other forms, but they all can cause blot clots, gallbladder issues, stroke and pulmonary embolism, etc. That is part of the reason I don't use it.
__________________

When they persisted in questioning him, he straightened up and said to them, "Let the person among you who is without sin be the first to throw a stone at her." John 8:7
Sail Back to Me
Reply With Quote
  #4  
November 28th, 2009, 05:20 PM
SarahBethsMommy's Avatar Mega Super Mommy
Join Date: Nov 2007
Posts: 4,847
It took about 3 months for my periods to regulate to fit within the time of the placebo pills. Before that I'd spot, or even have my period during the regular pills. I never took Yaz, though.
__________________
VIEW MY BLOG



Thank you to AlexAiden Mommy for my beautiful siggie!
Reply With Quote
  #5  
November 28th, 2009, 09:13 PM
Proud Momma
Join Date: Jan 2009
Posts: 3,781
Sorry Steph, I can't help you on that. I was on TriCyclen for about 7 years before getting off of them and never had a single problem with it.

Hope you get it figured out soon.
Reply With Quote
  #6  
November 29th, 2009, 06:07 AM
lex1078's Avatar Waiting patiently....
Join Date: Jul 2008
Posts: 6,834
Ugh.. well AF showed this morning. Right as I'm too start taking the hormone pills again. I just hate BCP's. I'm hoping that in January I can come off of them and DH and I can do a little NTNP.
__________________

Reply With Quote
  #7  
November 29th, 2009, 11:52 AM
Proud Momma
Join Date: Jan 2009
Posts: 3,781
Quote:
Originally Posted by lex1078 View Post
I'm hoping that in January I can come off of them and DH and I can do a little NTNP.
I think that NTNP is the best way to go. Then you won't become so stressed and fixated each month on only getting pregnant. I was way too obsessed with my OPKs, charting, etc, and seriously only wanted to DTD when I knew I was ovulating. It puts too much stress on the body and way too much stress on the guy because he knows you're only interested in his sperm for one reason - which really did become the only reason for me.
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 05:09 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0